# SDR SWIA202162604

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9  FS399 -- FS409+128 FLOOR SEAT TRACK SEGMENT IS CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED SEAT TRACK SEGMENT AT LBL 9 FS 399 - FS 409+128 IAW CRJ 200 AMM 53-01-11-400-802
